# SDR TWAA9713702

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Electronic Box
- Part number: RDAX4406
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FCO - FLT 840 - F/A REPORTED ELECTRICAL BURNING ODOR IN AREA OF ROWS 25-29 SEATS 8-9 STRONGEST AROUND ROW 27 PAX AUDIO.  READING LIGHTS WENT OUT IN THAT AREA SHORTLY AFTER ODOR DETECTED.  TURNED OFF ALL PAX ENT SYSTEM READING LIGHTS AS A PRECAUTION.  REPLACED SEAT ELECTRONIC BOX TWA P/N 236-0755.  SYSTEM OPS NORMAL.  (M)
